# SDR DXTA2025112605836

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20750
- Aircraft time: 7,859 hours, 4,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE TAXIING WE HEARD A LOUD GRINDING SOUND  AND THE AIRCRAFT COCKPIT/CABIN TEMPERATURE BEGAN TO CLIMB.  ALSO HAD A VERY STRONG BURNING SMELL. RECEIVED A "PACK TEMP HIGH"  AMBER CAS MSG.   REMOVED ACM AND INSTALLED AMM 2142-11 REF. ITEM 4.1 THE SEP T/8 RECOMMENDATIONS,  ABLE TO FROM THE DUCTS FOLLOWED BY A "PACK TEMP HIGH" A GRINDING NOISE FROM ACM.  LET IT COOL CONFIRMED THAT HAS SEIZED. WE ALSO PERFORMED DUCTS. ELECIRICAL CONNECTORS AND NO DEFECTS ALONG WITH NEW PACIUNGS AND SEALS. IAW BOMBARDIER CL-350 AMM 2142-11 REF. ITEM 4.1 FOR OPS & LEAK CHECKS.
